Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Sistema lineal")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 12274

  • Page / 491
Export

Selection :

  • and

Function space null controllability of linear delay systems with limited powerCHUKWU, E. N.Journal of mathematical analysis and applications. 1987, Vol 124, Num 2, pp 293-304, issn 0022-247XArticle

Controllability of generalized linear time-invariant systemsAILON, A.IEEE transactions on automatic control. 1987, Vol 32, Num 5, pp 429-432, issn 0018-9286Article

Balancing linear systemsGAWRONSKI, W; NATKE, H. G.International journal of systems science. 1987, Vol 18, Num 2, pp 237-249, issn 0020-7721Article

On the robustness of linear continuous-time dynamic systemsGEROMEL, J. C; SANTO, A. O. E.IEEE transactions on automatic control. 1986, Vol 31, Num 12, pp 1136-1138, issn 0018-9286Article

Résolution numérique des équations homogénéisées des faisceaux de tubes en couplage fluide-structure = Numerical solution of the homogenized equations of tube arrays for fluid-structure interactionPLANCHARD, J.Bulletin de la Direction des études et recherches - Electricité de France. Série C, mathématiques, informatique. 1990, Num 1, pp 1-12, issn 0013-4511, 12 p.Article

Uniqueness of exceptional singular quarticsCHANDLER, Karen A.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 2, pp 347-352, issn 0002-9939, 6 p.Article

A note on convergence of quasi-minimal residual smoothingCAO, Z.-H.Applied mathematics and computation. 1998, Vol 93, Num 2-3, pp 289-297, issn 0096-3003Article

A note on representation theorems for linear discrete-space systemsSANDBERG, I. W.Circuits, systems, and signal processing. 1998, Vol 17, Num 6, pp 703-708, issn 0278-081XArticle

A new farkas lemma for positive semidefinite matricesLASSERRE, J. B.IEEE transactions on automatic control. 1995, Vol 40, Num 6, pp 1131-1133, issn 0018-9286Article

A restarted version of a generalized preconditioned conjugate gradient methodAXELSSON, O.Communications in applied numerical methods. 1988, Vol 4, Num 4, pp 521-530, issn 0748-8025Article

Frequency and time domain analysis of linear systems with frequency dependent parametersHONG, S.-W; LEE, C.-W.Journal of sound and vibration. 1988, Vol 127, Num 2, pp 365-378, issn 0022-460XArticle

Ein Beitrag zum Entwurf linearer Regelkreise mit Begrenzungen = Contribution à la conception de systèmes de commande linéaires sous contraintes = A contribution to the design of linear control systems with contraintesREICHEL, R. W; DOURDOUMAS, N; NIEDRICH, P et al.Automatisierungstechnik. 1987, Vol 35, Num 3, pp 96-102, issn 0178-2312Article

Error analysis of the Chebyshev series solution of linear time invariant systemsWEN-LIANG CHEN; CHAO-SHIUNG CHEN.International journal of systems science. 1987, Vol 18, Num 5, pp 955-963, issn 0020-7721Article

New modelling technique for aperiodic-sampling linear systemsFUSTER, A; GUILLEN, J. M.International Journal of Control. 1987, Vol 45, Num 3, pp 951-968, issn 0020-7179Article

Cascade equivalence of linear systemsBYRNES, C. I; HELTON, J. W.International Journal of Control. 1986, Vol 44, Num 6, pp 1507-1521, issn 0020-7179Article

Economic value of precision in the monitoring of linear systemsBAGAJEWICZ, Miguel; MARKOWSKI, Mariusz; BUDEK, Andrzej et al.AIChE journal. 2005, Vol 51, Num 4, pp 1304-1309, issn 0001-1541, 6 p.Article

Conditional S-matricesXU, Guang-Hui; SHAO, Jia-Yu.Linear algebra and its applications. 2004, Vol 376, pp 187-206, issn 0024-3795, 20 p.Article

Inverse for the shuffle for algebraic seriesLAMECHE, K.Applied mathematics and computation. 1999, Vol 98, Num 1, pp 1-27, issn 0096-3003Article

Zur numerischen Berechnung der konsistenten Steuerbarkeitsmasse linearer, zeitinvarianter Systeme = On the computation of consistent controllability measures of linear, time-invariant systemsSVARICEK, F.Automatisierungstechnik. 1992, Vol 40, Num 1, pp 39-40, issn 0178-2312Article

Data and uncertain parameters in robust analysisGUTMAN, S.IEEE transactions on automatic control. 1992, Vol 37, Num 8, pp 1238-1239, issn 0018-9286, 1Article

A maximum modulus theorem for linear fractional transformationsPACKARD, A; BALSAMO, J. W.Systems & control letters. 1988, Vol 11, Num 5, pp 365-367, issn 0167-6911Article

A hybrid parameterization of linear single input single output systemsGHOSH, B. K.Systems & control letters. 1987, Vol 8, Num 3, pp 231-239, issn 0167-6911Article

Underlying algebraic framework of equivalence relations on linear systemsCULLEN, D. J.International Journal of Control. 1987, Vol 45, Num 4, pp 1415-1425, issn 0020-7179Article

A further simplification in the proof of the structural controllability theoremLINNEMANN, A.IEEE transactions on automatic control. 1986, Vol 31, Num 7, pp 638-639, issn 0018-9286Article

A survey of linear singular systemsLEWIS, F. L.Circuits, systems, and signal processing. 1986, Vol 5, Num 1, pp 3-36, issn 0278-081XArticle

  • Page / 491